# SDR SWIA20230928717

- Difficulty date: July 17, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HINGE BOX AT WS.178.00 IS GOUGED DUE TO DEBRIS (SCREW)   (C-CHECK RO 9/26/2023)   BLENDED OUT DAMAGE ON LH HINGE BOX AT WS178.00. REF. CRJ200 SRM 51-12-00. FOUND OUT OF LIMITS. NO DAMAGE ALLOWED AT HINGE BOX WS178.00. REF. CRJ200 SRM 57-21-55. COMPLIED WITH REO 601R-57-21-3777 REV--, DATED 2023-07-21. REWORKED AREA FOUND TO BE ACCEPTABLE. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. BLEND ONLY NO WEIGHT CHANGE.
